# SDR CA040830014

- Difficulty date: August 24, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 13,069 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: 40599003
- Condition: Cracked
- Location: Rt Aileron
- Part time: 13,529 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, FOUND THE RT AILERON CONTROL ROD CRACKED ON THE OUTER THREADED PORTION OF THE ROD WHERE THE ROD END THREADS INTO THE ROD.  THE CRACK WAS APPROXIMATLEY 1 INCH IN LENGTH LONGITUDINALY WITH THE ROD.
